MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 14MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 14MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-014
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient ruptured her extensor mechanism and dislocated her implant.The joint line needed to be raised so the femoral component was removed and re-implanted with smaller segments.The tibial insert dislocated from the mbt rev tray.Doi: (b)(6) 2019.Dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Visual examination of the provided x-ray image confirmed the reported event.The knee had dislocated.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XXSM 14MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10039135
Report Number1818910-2020-11889
Device Sequence Number16912139
Product Code KRO
UDI-Device Identifier10603295079347
UDI-Public10603295079347
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-27-014
Device Catalogue Number198727014
Device Lot Number667941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; COMPETITOR CEMENT; LPS CEM FEM STEM 14X150MM BOW; LPS CEM FEM STEM 14X150MM BOW; LPS DISTAL FEM COMP XXSM LT; LPS DISTAL FEM COMP XXSM LT; LPS SEGMENTAL COMPONENT 25MM; LPS SEGMENTAL COMPONENT 25MM; LPS SEGMENTAL COMPONENT 40MM; LPS SEGMENTAL COMPONENT 40MM; LPS XX-SM HINGE PIN; LPS XX-SM HINGE PIN; MBT REVISION CEM TIB TRAY SZ 3; MBT REVISION CEM TIB TRAY SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,35; PFC*SIGMA/OV/DOME PAT 3PEG,35; COMPETITOR CEMENT; LPS CEM FEM STEM 14X150MM BOW; LPS DISTAL FEM COMP XXSM LT; LPS SEGMENTAL COMPONENT 25MM; LPS SEGMENTAL COMPONENT 40MM; LPS XX-SM HINGE PIN; MBT REVISION CEM TIB TRAY SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,35
Outcome Attributed to Adverse Event Required Intervention;